- -

A note in approximative compactness and continuity of metric projections in Banach spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A note in approximative compactness and continuity of metric projections in Banach spaces

Show simple item record

Files in this item

dc.contributor.author Guirao Sánchez, Antonio José es_ES
dc.contributor.author Montesinos Santalucia, Vicente es_ES
dc.date.accessioned 2017-03-30T12:19:31Z
dc.date.issued 2011
dc.identifier.issn 0944-6532
dc.identifier.uri http://hdl.handle.net/10251/79284
dc.description.abstract [EN] We give a counterexample to a recent statement in the metric approximation theory and provide a setting where the statement holds. es_ES
dc.description.sponsorship Supported in part by Project MTM2008-05396 and the Universidad Politecnica de Valencia and by Project GV/2010/036. Supported in part by Project MTM2008-03211 and the Universidad Politecnica de Valencia and by Project GV/2010/036
dc.language Inglés es_ES
dc.publisher Heldermann Verlag es_ES
dc.relation info:eu-repo/grantAgreement/MICINN//MTM2008-03211/ES/GEOMETRIA Y DIFERENCIACION EN ESPACIOS DE BANACH. ANALISIS COMPLEJO EN DIMENSION FINITA E INFINITA./ es_ES
dc.relation GV/2010/036 es_ES
dc.relation info:eu-repo/grantAgreement/MICINN//MTM2008-05396/ES/LA INTERACCION ENTRE TEORIA DE LA MEDIDA, TOPOLOGIA Y ANALISIS FUNCIONAL/ es_ES
dc.relation.ispartof Journal of Convex Analysis es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Metric projection es_ES
dc.subject Approximative compactness es_ES
dc.subject Midpoint locally uniform rotundity es_ES
dc.subject Locally uniform rotundity es_ES
dc.subject Chebyshev sets es_ES
dc.subject Proximinal sets es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title A note in approximative compactness and continuity of metric projections in Banach spaces es_ES
dc.type Artículo es_ES
dc.embargo.lift 10000-01-01
dc.embargo.terms forever es_ES
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada es_ES
dc.contributor.affiliation Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros Industriales - Escola Tècnica Superior d'Enginyers Industrials es_ES
dc.contributor.affiliation Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros de Telecomunicación - Escola Tècnica Superior d'Enginyers de Telecomunicació es_ES
dc.description.bibliographicCitation Guirao Sánchez, AJ.; Montesinos Santalucia, V. (2011). A note in approximative compactness and continuity of metric projections in Banach spaces. Journal of Convex Analysis. 18(2):397-401. http://hdl.handle.net/10251/79284 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://www.heldermann.de/JCA/jcacover.htm es_ES
dc.description.upvformatpinicio 397 es_ES
dc.description.upvformatpfin 401 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 18 es_ES
dc.description.issue 2 es_ES
dc.relation.senia 37753 es_ES
dc.contributor.funder Universitat Politècnica de València
dc.contributor.funder Generalitat Valenciana
dc.contributor.funder Ministerio de Ciencia e Innovación


This item appears in the following Collection(s)

Show simple item record